Translator Disclaimer
september 2017 Generalized CAT(0) spaces
M. A. Khamsi, S. A. Shukri
Bull. Belg. Math. Soc. Simon Stevin 24(3): 417-426 (september 2017). DOI: 10.36045/bbms/1506477690

Abstract

We extend the Gromov geometric definition of CAT(0) spaces to the case where the comparison triangles are not in the Euclidean plane but belong to a general Banach space. In particular, we study the case where the Banach space is $\ell_p$, for $p > 2$.

Citation

Download Citation

M. A. Khamsi. S. A. Shukri. "Generalized CAT(0) spaces." Bull. Belg. Math. Soc. Simon Stevin 24 (3) 417 - 426, september 2017. https://doi.org/10.36045/bbms/1506477690

Information

Published: september 2017
First available in Project Euclid: 27 September 2017

zbMATH: 06803439
MathSciNet: MR3706810
Digital Object Identifier: 10.36045/bbms/1506477690

Subjects:
Primary: 47H09
Secondary: 46B20 , 47E10 , 47H10

Keywords: CAT(0) spaces , fixed point , hyperbolic metric spaces , uniformly convex , uniformly Lipschitzian mapping

Rights: Copyright © 2017 The Belgian Mathematical Society

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.24 • No. 3 • september 2017
Back to Top